MAUDE Adverse Event Report: FLEXICARE MEDICAL LTD. BRITEPRO OMNI SINGLE USE LARYNGOSCOPE HANDLE; LARYNGOSCOPE, RIGID

FLEXICARE MEDICAL LTD. BRITEPRO OMNI SINGLE USE LARYNGOSCOPE HANDLE; LARYNGOSCOPE, RIGID
Model Number BRITEPRO MAC 2
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Britepro omni sterile single use laryngoscope handle (mac2) with batteries and fitted blade - light does not work.Britepro light failed.Fda safety report id # (b)(4).

Brand Name
BRITEPRO OMNI SINGLE USE LARYNGOSCOPE HANDLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
FLEXICARE MEDICAL LTD.
mountain ash, mid glamorgan
UK 
MDR Report Key14167858
Report NumberMW5109208
Device Sequence Number17714865
Product Code CCW
UDI-Device Identifier05055788768838
UDI-Public(01)05055788768838(17)241001(10)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBRITEPRO MAC 2
Device Catalogue Number040-04-0120U
Device Lot Number191101795
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown